Friday, May 23, 2008

The Bad and The Ugly (More Effects of Steroids)

I'm not one to use scare tacticts to influence people's behavior. It's my mission to give you information, and your choice to take that information and make your own decisions.

So, for those of you who might know someone considering using steroids to help them become better basketball players, please let them know about some of the following side-effects associated with steroid use:

  • decreased height (as I mentioned in my last post)
  • acne (your face & back won't turn green, but might have more zits and hair)
  • hair loss/baldness
  • hair growth on the back
  • high blood pressure (increasing your risks for heart attacks and strokes)
  • depression
  • difficulty controlling your aggression ('roid rage)
  • diarrhea
  • sleep problems
  • increased risk of tendon and ligament injuries
  • and more!

Oh, and did I mention that it's illegal?

So what's the best way to get stronger, faster, leaner, better?

It's simple (but hard to do in this day and age) -- you need to exercise, eat healthy foods, and give your body enough sleep and rest to build itself up.

Want more information about steroid use in youth sports? Try these websites:

No comments: